Journal of Commutative Algebra

Topics on sequentially Cohen-Macaulay modules

Naoki Taniguchi, Tran Thi Phuong, Nguyen Thi Dung, and Tran Nguyen An

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study the two different topics related to sequentially Cohen-Macaulay modules. Questions arise as to when the sequentially Cohen-Macaulay property preserves the localization and the module-finite extension of rings.

Article information

Source
J. Commut. Algebra, Volume 10, Number 2 (2018), 295-304.

Dates
First available in Project Euclid: 13 August 2018

Permanent link to this document
https://projecteuclid.org/euclid.jca/1534125830

Digital Object Identifier
doi:10.1216/JCA-2018-10-2-295

Zentralblatt MATH identifier
06917498

Subjects
Primary: 13E05: Noetherian rings and modules 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]

Keywords
Dimension filtration sequentially Cohen-Macaulay module localization

Citation

Taniguchi, Naoki; Phuong, Tran Thi; Dung, Nguyen Thi; An, Tran Nguyen. Topics on sequentially Cohen-Macaulay modules. J. Commut. Algebra 10 (2018), no. 2, 295--304. doi:10.1216/JCA-2018-10-2-295. https://projecteuclid.org/euclid.jca/1534125830


Export citation

References

  • J.W. Brewer and E.A. Rutter, Must $R$ be Noetherian if $R^G$ is Noetherian?, Comm. Alg. 5 (1977), 969–979.
  • N.T. Cuong, S. Goto and H.L. Truong, The equality $I^2=\q I$ in sequentially Cohen-Macaulay rings, J. Algebra 379 (2013), 50–79.
  • N.T. Cuong and L.T. Nhan, Pseudo Cohen-Macaulay and pseudo generalized Cohen-Macaulay modules, J. Algebra 267 (2003), 156–177.
  • S. Goto, Y. Horiuchi and H. Sakurai, Sequentially Cohen-Macaulayness versus parametric decomposition of powers of parameter ideals, J. Comm. Alg. 2 (2010), 37–54.
  • S. Goto and K.-i. Watanabe, On graded rings II (${\bf Z}^{n}$-graded rings), Tokyo J. Math. 1 (1978), 237–261.
  • P. Schenzel, On the dimension filtration and Cohen-Macaulay filtered modules, in Proc. Ferrara Meeting in honour of Mario Fiorentini, University of Antwerp, Wilrijk, Belgium, 1998, 245–264.